MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12659/ajcr.936977

Медицинская библиотека · The American journal of case reports · 2022

An 80-Year-Old Man with Ischemic Heart Disease Who Developed Thrombotic Thrombocytopenic Purpura Following Treatment with Ticagrelor.

Jarrett Simone A, Wattoo Ammaar, Chiang Brenda, Varadi Gabor, Al Madani Mohammad

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND Thrombotic thrombocytopenic purpura (TTP) is associated with widespread microvascular thrombosis, low platelet count, and hemolysis. Ticagrelor is a relatively new agent which functions as a reversible inhibitor of the P2Y12 receptor working to prevent platelet aggregation and is used with or without aspirin in patients with acute coronary syndrome to reduce the risk of myocardial infarction and stroke. We describe the case of an 80-year-old man with ischemic heart disease who developed this rare and potentially fatal adverse reaction known as TTP following treatment with ticagrelor. CASE REPORT We report the case of an 80-year-old man who presented with an acute change in mental status 4 months after initiating ticagrelor following percutaneous coronary intervention. Laboratory testing on presentation revealed evidence of microangiopathic hemolytic anemia, thrombocytopenia, and elevated creatinine levels, suggestive of acute renal failure. The combination of his clinical symptoms and laboratory findings were concerning for TTP, likely secondary to ticagrelor use. The patient was treated with therapeutic plasma exchange, systemic steroids, and hemodialysis, which led to resolution of the hemolysis and recovery of renal function. CONCLUSIONS Although the association between ticagrelor and TTP is rare, early recognition of this life-threatening complication is essential to decrease morbidity and mortality associated with TTP. Since ticagrelor is now more commonly used, it is important that clinicians be aware of this complication.

Для цитирования: Jarrett Simone A, Wattoo Ammaar, Chiang Brenda, Varadi Gabor, Al Madani Mohammad. An 80-Year-Old Man with Ischemic Heart Disease Who Developed Thrombotic Thrombocytopenic Purpura Following Treatment with Ticagrelor.. The American journal of case reports. 2022. DOI: 10.12659/ajcr.936977.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.